Research Repository

Guaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllers

Xu, Shengyuan and Lam, James and Shi, Peng and Boukas, El-Kebir and Zou, Yun (2009) Guaranteed cost control for uncertain neutral stochastic systems via dynamic output feedback controllers. Journal of Optimization Theory and Applications, 143 (1). pp. 207-223. ISSN 0022-3239

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with the problem of guaranteed cost control for uncertain neutral stochastic systems. The parameter uncertainties are assumed to be time-varying but norm-bounded. Dynamic output feedback controllers are designed such that, for all admissible uncertainties, the resulting closed-loop system is mean-square asymptotically stable and an upper bound on the closed-loop value of the cost function is guaranteed. By employing a linear matrix inequality (LMI) approach, a sufficient condition for the solvability of the underlying problem is obtained. A numerical example is provided to demonstrate the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19349, guaranteed cost control, linear matrix inequality, neutral stochastic systems, output feedback, uncertain systems
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0913 Mechanical Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 09 Jun 2011 06:55
Last Modified: 16 Mar 2015 05:30
URI: http://vuir.vu.edu.au/id/eprint/4709
DOI: 10.1007/s10957-009-9550-3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar